Weight Gain with Lyrica!!!!!!

Discussion in 'Fibromyalgia Main Forum' started by JencyH, Nov 5, 2005.

  1. JencyH

    JencyH New Member

    Has anyone experienced weight gain with Lyrica? I started it almost 2 weeks ago and now my jeans don't fit--i gained about 6lbs. I have to say i have less brain fog and less pain so i guess i'll have to live with it.
  2. mafusula

    mafusula New Member

    I've also been on Lyrica for about 2 weeks now and like you, my jeans felt tight. By the sounds of things it's the Lyrica causing the weight gain.

    I have no pain, sleeping better and have more energy, so I guess I'll have to live with the weight gain too, it's better than the pain!!
  3. rily

    rily New Member

    My jeans won't go on either. I've gained 10 lbs. My hands, feet or ankles are not swelled. It seems to all be in the trunk part of my body. My shirts don't fit right either. UGH!!!!!!!!!! But I am feeling better so I don't want to quit yet.
    [This Message was Edited on 11/06/2005]
  4. rily

    rily New Member

    The first week I went up 10 lbs and it has stayed there. I have not gained any more since. Hopefully this will not get worse. I had gained 20 but 10 was water weight an it was only there one day and it went away. I have maintained the 10 so far.
  5. MRowlette

    MRowlette New Member

    a two week ago and have gained about 7 lbs. but feeling alot less pain and my energy level is alittle better, so I have to stop.